Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Sharp abdominal pain, smelly discharge before periods followed by light flow post abortion. Am I normal ?

I had an abortion on march 2012 & was successful. Later on june i observed discharge which was very sticky and looks like balls and smelling i was given antibiotics . On saturday last week i had unprotected sex and on monday the day i was expecting my period i hap a sharp abdorminal pain and a discharge which was smelling. I was given antibiotics. Today on monday am having painful abdorminal pain and light period. Am i normal ? Please help
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Jemimahmwangi62,
You are normal, since you have been prescribed antibiotics for your discharge and foul smell, nothing more is need to be done.
For painful abdominal pain, it might be due to menstural contraction, you just have to take anti-spasmodics and some analgesics.
Hope I have answered your concern
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor